hrcak mascot   Srce   HID

Glasnik matematički, Vol. 37 No. 2, 2002.


Datum izdavanja: prosinca 2002.

Objavljen na Hrčku: 17. 11. 2006.
Sadržaj Puni tekst
Varieties of grupoids with axioms of the form x^{m+1}y = xy and/or xy^{n+1} = xy (str.235-244) engleskipdf 354 KB
Gorgi Cupona, Naum Celakoski, Biljana Janeva
Izvorni znanstveni članak
 
V-perspectives, differences, pseudo-natural number systems and partial orders (str.245-257) engleskipdf 417 KB
A. Mani
Izvorni znanstveni članak
 
Steiner 2-designs S(2,4,28) with nontrivial automorphisms (str.259-268) engleskipdf 286 KB
Vedran Krčadinac
Izvorni znanstveni članak
 
The Diophantine equation P(x) = n! and a result of M. Overholt (str.269-273) engleskipdf 165 KB
Florian Luca
Izvorni znanstveni članak
 
On the existence and uniqueness of solutions for maximum equations (str.275-281) engleskipdf 255 KB
Ljubomir P. Georgiev, Vasil G Angelov
Izvorni znanstveni članak
 
Hyers-Ulam stability of a generalized Hosszu functional equation (str.283-292) engleskipdf 257 KB
Soon-Mo Jung, Prasanna K. Sahoo
Izvorni znanstveni članak
 
On A-statistical cluster points (str.293-301) engleskipdf 278 KB
Kamil Demirci
Izvorni znanstveni članak
 
On approximation by modified Szasz-Mirakyan operators (str.303-319) engleskipdf 526 KB
Zbigniew Walczak
Izvorni znanstveni članak
 
Delay integro-differential equations of mixed type in Banach spaces (str.321-330) engleskipdf 312 KB
Tadeusz Jankowski
Izvorni znanstveni članak
 
On a Chern-type problem for space-like Kaehler submanifolds (str.331-346) engleskipdf 470 KB
Young Jin Suh
Izvorni znanstveni članak
 
The hyperspace C_2(X) for a finite graph X is unique (str.347-363) engleskipdf 553 KB
Alejandro Illanes
Izvorni znanstveni članak
 
Smoothness in n-hold hyperspaces (str.365-373) engleskipdf 319 KB
Sergio Macias, Sam B. Nadler Jr.
Izvorni znanstveni članak
 
The property RNT on dendroids (str.375-382) engleskipdf 267 KB
Veronica Martinez-de-la-Vega
Izvorni znanstveni članak
 
Spans of various two cells, surfaces, and simple closed curves (str.383-392) engleskipdf 310 KB
Thelma West
Izvorni znanstveni članak
 
Spline collocation method for singular perturbation problem (str.393-403) engleskipdf 303 KB
Mirjana Stojanović
Izvorni znanstveni članak
 
Posjeta: 9.015 *